# SDR 2003UALA00209

- Difficulty date: February 19, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W41101
- Part serial: 0009
- Condition: Delaminated
- Location: Slat Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE, SLAT NR 1, DELAMINATED ON LOWER SURFACE.  OUTBOARD END SEAL PLUG MISSING.  REPAIRED TRAILING EDGE WEDGE.  REPLACED OUTBOARD SEAL PLUG.
